| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump¿s bolus button was not working.Customer's blood glucose level was 190 mg/dl.Customer was advised that the time needed to be set up and insulin pump rewound to prime the tubing to clear alarm and turned sensor settings off per request and then was able to bolus.The device will not be returned for analysis.